# SDR SWAA2021030452827

- Difficulty date: March 3, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 67,100 hours, 39,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY LAV EMERGENCY LIGHT HAS BULB INOP / RELAMPED FWD ENTRY DOOR LOWER LAMP AND PERFORMED SATISFACTORY TEST OF LAMP PER AMM 33-51-01-960-801.
